# SDR UALA2011070503286

- Difficulty date: July 2, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 83,527 hours, 10,182 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80591
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE BETWEEN DOOR 2L AND DOOR 2R LOWER EEL INOP.  RELAMPED LWR EEL LIGHT ASSY, OPS CHECK OKAY.
